# SDR GTIA020133

- Difficulty date: February 28, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 2230 · Auto Throttle System
- Part: Relay
- Condition: Failed
- Location: Autothrottle Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 953 - AFTER TAKEOFF FAST SLOW SPEED FLAG APPEARED ON BOTH CAPTAIN'S AND FO HSI.  AUTO THROTTLES DISENGAGED AND WOULD NOT RE-ENGAGE DURING THE FLIGHT A/T DISENGAGE AT ALTITUDE CAPTURE AND AUTO THROTTLES WENT INTO SPEED SEL MODE.  REMOVED AND REPLACED RELAY R2-6 IAW MD80 MM 20-50-00.  OPS CHECK NORMAL IAW MD80 MM 34-24-00.  (M)
